# SDR DHL2003801089

- Difficulty date: September 2, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION SYSTEM WILL NOT HOLD CABIN PRESSURE BELOW 10,000 UNLESS BOTH FLOW SWITCHES ARE IN THE MID POSITION OR HIGHER. CABIN ALTITUDE HORN ACTUATED AND THE EMERGENCY PROCEDURES WERE ACCOMPLISHED.INSPECTED AND CLEANED MAIN DOOR SEAL AND INFLATION HOLES. CHECKED GOOD AT THIS TIME IAW DC-8 M/M 52-36-8.
